# SDR DJFA2007004

- Difficulty date: January 1, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N462LX
- Make and model: Beech 400A
- Aircraft serial: RK423
- Aircraft time: 1,094 hours, 983 cycles
- Engine: Pwa JT15D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC112
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRIP NR 1124081 CREW REPORTED UNCONTROLLABLE COCKPIT HEAT AND THE ODOR OF SOMETHING BURNING.  AIRCRAFT  RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE COALESCER SOCK EXTREMELY DIRTY.  SUBSEQUENT OPERATIONAL CHECKS PROVED SATISFACTORY.
